Existence and approximate solutions of a nonlinear model for the antarctic circumpolar current

Jifeng Chu, Kateryna Marynets, Zihao Wang

Research output: Contribution to journalArticleScientificpeer-review

2 Citations (Scopus)
18 Downloads (Pure)

Abstract

We consider a nonlinear Neumann boundary value problem which is derived for the Antarctic Circumpolar Current. By the theory of topological degree, we prove the existence results for the problem with semilinear oceanic vorticity term. We also construct the approximate solutions for such a nonlinear model.

Original languageEnglish
Pages (from-to)537-558
Number of pages22
JournalDifferential and Integral Equations
Volume36
Issue number7-8
DOIs
Publication statusPublished - 2023

Bibliographical note

Green Open Access added to TU Delft Institutional Repository ‘You share, we take care!’ – Taverne project https://www.openaccess.nl/en/you-share-we-take-care
Otherwise as indicated in the copyright section: the publisher is the copyright holder of this work and the author uses the Dutch legislation to make this work public.

Fingerprint

Dive into the research topics of 'Existence and approximate solutions of a nonlinear model for the antarctic circumpolar current'. Together they form a unique fingerprint.

Cite this